# SDR TRBA201125001

- Difficulty date: September 6, 2011
- Submitted: September 7, 2011
- Operation: Air carrier
- Aircraft: N322AC
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 320
- Aircraft time: 32,146 hours, 36,726 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN ENTRANCE DOOR STAIR FLOOD LIGHT INOPERATIVE.  REPLACED CABIN ENTRANCE STAIRS FLOOD LIGHT IAW MM 33-51-24.  OPS CHECKED OK.
